MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-1100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced an unspecified adverse event during an ablation procedure.As a result, the patient experienced unspecified symptoms for an extended period.No further information is available at this time.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.The results of the investigation are inconclusive as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17669051
Report Number2184149-2023-00173
Device Sequence Number17909529
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public05415067022370
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFG-NT-1100
Device Lot Number6800250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown